# SDR CALA2022022100451

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A12412
- Condition: Dented
- Location: Str 23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 727G @ STR23R FOUND DENTED AND REPAI RED ON FLEETCYCLE NR 9801935 PER ECRA 5311-02757. REQUIRES DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311- 0275 ON OR BEFORE 75,000 TOTAL FLIGHT CYCLES. PLACE ON DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311- 0275 ON OR BEFORE 75,000 TOTAL FLIGHT CYCLES VERIFIED DIP REQUIREMENTS INTERIM REPAIR MADE TO AFT CARGO COMPARTMENT FRAME 727G @ STR23R TOMC-APPROVAL FROM SC1ELBYC COMMENT PER 5311-02757 PART 1. INITIATE A DTA DIP TO READ ?ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-02757 ON OR BEFORE 75,000 TOTAL FLIGHT CYCLES.? QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
